RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 761–764 (Mi dan34659)  

MATHEMATICS

Systems of second order partial differential equations of composite type with one double family of real characteristics

A. Dzhuraev

S. U. Umarov Physical-Technical Institute, Academy of Sciences of the Tajik SSR, Dushanbe

Full text: PDF file (443 kB)

Bibliographic databases:
UDC: 517.944
Presented: И. Н. Векуа
Received: 28.10.1968

Citation: A. Dzhuraev, “Systems of second order partial differential equations of composite type with one double family of real characteristics”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 761–764

Citation in format AMSBIB
\Bibitem{Dzh69}
\by A.~Dzhuraev
\paper Systems of second order partial differential equations of composite type with one double family of real characteristics
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 761--764
\mathnet{http://mi.mathnet.ru/dan34659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0248455}
\zmath{https://zbmath.org/?q=an:0192.44702}


Linking options:
  • http://mi.mathnet.ru/eng/dan34659
  • http://mi.mathnet.ru/eng/dan/v186/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020